# SDR N6WA2024080701

- Difficulty date: August 6, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N539GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10230
- Aircraft time: 42,396 hours, 30,980 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: SH670366001
- Condition: False Indication
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R EMER DOOR CAUTION MSG. PERFORMED OPS CHECK AT RH OVERWING EMERGENCY EXIT DOOR IAW CRJ 550 AMM 52-21-00. OPS CHECKGOOD AT THIS TIME.
